# SDR ASAA2019021728185

- Difficulty date: February 17, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N624VA
- Make and model: Airbus A320-214
- Aircraft serial: 02778
- Aircraft time: 42,448 hours, 13,026 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 0651675
- Condition: Failed
- Location: Cabin Pressure
- Part time: 42,448 hours, 13,026 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE 1 + 2 CONTROLLERS INOP. GROUNDED - YES. REMOVED AND REPLACED OUTFLOW VALVE (10HL) REF AMM 21-31-51. OPERATIONAL CHECKS NORMAL. A/C OK FOR SERVICE.
